uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Approximation of unbounded functions by linear positive operators
Uppsala University.
Uppsala University.
1996 (English)In: MATHEMATISCHE NACHRICHTEN, Vol. 180, 85-93 p.Article in journal (Other scientific) Published
Abstract [en]

A unified class of linear positive operators has been defined. Using these operators some approximation estimates have been obtained for unbounded functions. For particular linear positive operators these results sharpen and improve the earlier estimates

Place, publisher, year, edition, pages
AKADEMIE VERLAG GMBH , 1996. Vol. 180, 85-93 p.
Keyword [en]
linear positive operators; exponential growth; Stirling formula; convergence; COMBINATIONS
Identifiers
URN: urn:nbn:se:uu:diva-27016OAI: oai:DiVA.org:uu-27016DiVA: diva2:54910
Note
Addresses: Kasana HS, THAPAR INST ENGN & TECHNOL, DEPT MATH, PATIALA 147001, PUNJAB, INDIA. UPPSALA UNIV, DEPT MATH, S-75106 UPPSALA, SWEDEN.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-15

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 355 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf